Symplectic groupoids and generalized almost subtangent manifolds

Articles > Article · 2015

Authors: Fulya ŞAHİN

TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2015, vol 39, pp 156-167

DOI: 10.3906/mat-1305-67

Summary

We obtain equivalent assertions among the integrability conditions of generalized almost subtangent manifolds, the condition of compatibility of source and target maps of symplectic groupoids with symplectic form, and generalized subtangent maps.

View details